# SDR SWAA2022082241966

- Difficulty date: July 31, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W3058014722
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE AT AFT PASSENGER CABIN BS947+5 S-2R. MARKED. / [01] REPAIRED WIRE W3058-0147-22 WITH SPLICE IAW SWPM 20-10-13 AND SWPM 20-30-12; AS WELL AS WDM 23-42-11. TOOLING: ID: ATS1543 DUE: 10/2022;[02] PERFORMED GOOD CONTINUITY CHECK OF W3058-0147-22 IAW WDM 23-42-11. CAL TOOL: ATS1499 DUE 02/2023;[03] VERIFIED CORRECTIVE ACTION #1; #2.;[04] PERFORMED GOOD TEST OF EMERGENCY EXIT LOCATOR SIGN L1223 PER AMM 33-51-00-710-801.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.
